MathSciNet Relay Station
MathSciNet bibliographic data
MR545217 (80m:14011) 14F05 (14D20 32G13)
Hulek, Klaus Stable rank-$2$ vector bundles on ${\bf P}\sb{2}$ with $c\sb{1}$ odd. Math. Ann. 242 (1979), no. 3, 241–266.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement